MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,BIO-COMP S-TAK SM JNT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2021 by a facility representative via sems that an ar-8934bcnf suture anchor broke during use.After fixing the ankle orif, the surgeon incised medially and resected the partially-torn deltoid ligament.The tibial footprint was drilled with the 2.5 mm drill bit and guide from the ar-8934dsc kit, and the anchor was inserted as per usual.The 1st anchor broke off the inserter as it was malleted into the bone tunnel, and the 2nd broke inside the bone tunnel after it was inserted ~50%.This was discovered during an unspecified time with no case involvement.

Brand Name
SUTR ANCH,BIO-COMP S-TAK SM JNT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12608755
Report Number1220246-2021-03757
Device Sequence Number1454787
Product Code MAI
UDI-Device Identifier00888867050365
UDI-Public00888867050365
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberSUTR ANCH,BIO-COMP S-TAK SM JNT
Device Catalogue NumberAR-8934BCNF
Device Lot Number13030557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/11/2021
Patient Sequence Number1